# SDR QXEA0003273

- Difficulty date: December 17, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- Aircraft time: 35,566 hours, 48,771 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 841005
- Part serial: 216
- Condition: Malfunctioned
- Location: Cabin
- Part time: 114,705 hours, 120,307 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA- GEAR BROUGHT UP DURING DEPARTURE AND A LOUD RATTLE NOISE WAS HEARD IN THE COCKPIT. RED CAUTION LIGHT ON LEFT GEAR SELECTOR ILLUMINATED AND YELLOW CAUTION LIGHT ON NOSE DOOR AND RIGHT DOOR ILLUMINATED. FLIGHT ATTENDANT OBSERVED ALL THREE DOORS DOWN ON LEFT AND RIGHT MAIN GEAR. AIRCRAFT LANDED WITHOUT INCIDENT. REMOVED AND REPLACED PSEU. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE
